MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM30 FETAL MONITOR; SYSTEM, MONITORING, PERINATAL

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM30 FETAL MONITOR; SYSTEM, MONITORING, PERINATAL
Model Number AVALON FM30 FETAL MONITOR
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer head nurse.According to the nurse, after having done the same tests with the same ultra-sound probe with other patients, the problem has not been found anymore.In agreement with the customer, the call was closed.Based on the information available, we were unable to replicate the reported problem.The reported problem was not confirmed, but could not be ruled out at the time of the initial event.The device was found to be operating per specifications and no failure was identified, at the time the nurse tested the probe.The cause of the issue was unable to be confirmed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.E1: reporter and reporting institution phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on an avalon fm30 fetal monitor indicating that the monitor reports a fetal heart rate that does not correspond to the auscultated heart rate and consequently marks alarm continuously.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.

Brand Name
AVALON FM30 FETAL MONITOR
Common Device Name
SYSTEM, MONITORING, PERINATAL
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23403601
Report Number9610816-2025-001004
Device Sequence Number13023239
Product Code HGM
UDI-Device Identifier00884838000414
UDI-Public(01)00884838000414
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON FM30 FETAL MONITOR
Device Catalogue NumberM2703A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale